RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 1032–1034 (Mi dan41045)  

This article is cited in 3 scientific papers (total in 3 papers)

AERODYNAMICS

Three dimensional flow of hypersonic gas past a thin airfoil

A. I. Golubinskii, V. N. Golubkin

Central Aerohydrodynamic Institute, Zhukovsky, Moscow region

Full text: PDF file (247 kB)

Bibliographic databases:
UDC: 533.6.011.5
Presented: А. А. Дородницын
Received: 22.02.1977

Citation: A. I. Golubinskii, V. N. Golubkin, “Three dimensional flow of hypersonic gas past a thin airfoil”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 1032–1034

Citation in format AMSBIB
\Bibitem{GolGol77}
\by A.~I.~Golubinskii, V.~N.~Golubkin
\paper Three dimensional flow of hypersonic gas past a thin airfoil
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 1032--1034
\mathnet{http://mi.mathnet.ru/dan41045}
\zmath{https://zbmath.org/?q=an:0379.76057}


Linking options:
  • http://mi.mathnet.ru/eng/dan41045
  • http://mi.mathnet.ru/eng/dan/v234/i5/p1032

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Golubkin, V. V. Negoda, “Optimization of the spatial shape of load-carrying bodies of small elongation at hypersonic velocities”, U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 70–79  mathnet  mathscinet  zmath  isi
    2. V. N. Golubkin, V. V. Negoda, “Optimizing hypersonic wings”, Comput. Math. Math. Phys., 34:3 (1994), 377–388  mathnet  mathscinet  zmath  isi
    3. V. I. Bogatko, E. A. Potekhina, “Ob odnom chastnom reshenii prostranstvennoi zadachi giperzvukovogo obtekaniya tonkogo kryla peremennoi formy”, Mezhdunar. nauch.-issled. zhurn., 2017, no. 1-2(55), 82–86  mathnet  crossref
  • Number of views:
    This page:32
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020